# SDR FDEA201004231307

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB10964
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E LOWER FOUND CRACKED ON SLAT TRACK NR 16 INBD FWD RIB.  CRACKED AT RT WING FIXED L/E LOWER ON SLAT TRACK NR 16 INBD FWD RIB REPLACED IAW SRM 51-31-01, VOLUME II REVISION 96. REPAIR CLASSIFIED AS MINOR    IAW GMM 6-2-100 REV 110.
